# SDR AALA202002249040

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 57,476 hours, 33,348 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53370613203
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD ACTUATOR FITTING UPPER JOINT STRAP WAS FOUND TO BE FULLY SEVERED ACROSS THE INBOARD ATTACH FASTENER ROW  COMMON TO THE ACTUATOR FITTINGS. THE FAILURE OF THE STRAP CAUSED AN OVERLOADING CONDITION THAT RESULTED IN DAMAGE TO THE ACTUATOR FORWARD AND AFT FITTINGS. REPLACED UPPER JOINT STRAP (AALA202002249037), FORWARD ACTUATOR FITTING (AALA202002249040) AND AFT ACTUATOR FITTING (AALA202002249039) PER EA 303390 AND EA 303467.
